# SDR 98ZZZX3959

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Leaking
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ATW - FLT 581 - YELLOW HYDRAULIC FLUID LOST, WITH ASSOCIATED FLUID AT REAR AIRSTAIR AND LAVATORY.  FOUND AFT AIRSTAIR, FORWARD ACTUATOR LEAKING, CLEANED, CAPPED OFF LINE AND DEFERRED AND PLACARDED, C/W OVERWEIGHT LANDING INSPECTION.
